# SDR R61A202001250059

- Difficulty date: January 9, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086101001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AFT WET AREA ON RH TRACK BEAM UPPER SHEET JUST FWD OF FRAME 86. REMOVED AND REPLACED AFT WET AREA RH TRACK BEAM UPPER SHEET JUST FWD OF FRAME 86 REF
SRM 51-40-08. RESTORED SURFACE PROTECTION PER SRM 51-23-06. A/C REMAINS IN CHECK.
